Approximations of Positive Contractions on Loo. II.
Mathematische Annalen, Tome 217 (1975), pp. 211-220
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1975__217_162771,
author = {Choo-Whan Kim},
title = {Approximations of {Positive} {Contractions} on {Loo.} {II.}},
journal = {Mathematische Annalen},
pages = {211--220},
year = {1975},
volume = {217},
zbl = {0295.28024},
url = {http://geodesic.mathdoc.fr/item/MAN_1975__217_162771/}
}
Choo-Whan Kim. Approximations of Positive Contractions on Loo. II.. Mathematische Annalen, Tome 217 (1975), pp. 211-220. http://geodesic.mathdoc.fr/item/MAN_1975__217_162771/